Home > Research > Publications & Outputs > SIR epidemics on a Bernoulli random graph
View graph of relations

SIR epidemics on a Bernoulli random graph

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

SIR epidemics on a Bernoulli random graph. / Neal, Peter John.

In: Journal of Applied Probability, Vol. 40, No. 3, 2003, p. 779-782.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Neal, PJ 2003, 'SIR epidemics on a Bernoulli random graph', Journal of Applied Probability, vol. 40, no. 3, pp. 779-782. <http://projecteuclid.org/euclid.jap/1059060902>

APA

Vancouver

Neal PJ. SIR epidemics on a Bernoulli random graph. Journal of Applied Probability. 2003;40(3):779-782.

Author

Neal, Peter John. / SIR epidemics on a Bernoulli random graph. In: Journal of Applied Probability. 2003 ; Vol. 40, No. 3. pp. 779-782.

Bibtex

@article{953038d6d29f4457a0847d718648c53a,
title = "SIR epidemics on a Bernoulli random graph",
abstract = "We consider a generalized stochastic epidemic on a Bernoulli random graph. By constructing the epidemic and graph in unison, the epidemic is shown to be a randomized Reed-Frost epidemic. Hence, the exact final-size distribution and extensive asymptotic results can be derived. ",
author = "Neal, {Peter John}",
year = "2003",
language = "English",
volume = "40",
pages = "779--782",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "3",

}

RIS

TY - JOUR

T1 - SIR epidemics on a Bernoulli random graph

AU - Neal, Peter John

PY - 2003

Y1 - 2003

N2 - We consider a generalized stochastic epidemic on a Bernoulli random graph. By constructing the epidemic and graph in unison, the epidemic is shown to be a randomized Reed-Frost epidemic. Hence, the exact final-size distribution and extensive asymptotic results can be derived.

AB - We consider a generalized stochastic epidemic on a Bernoulli random graph. By constructing the epidemic and graph in unison, the epidemic is shown to be a randomized Reed-Frost epidemic. Hence, the exact final-size distribution and extensive asymptotic results can be derived.

M3 - Journal article

VL - 40

SP - 779

EP - 782

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 3

ER -